# SDR DALA2024120611493

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 93,886 hours, 17,815 cycles
- Engine: Ge CF680C2B8F
- Engine time: 82,544 hours, 15,605 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Priority Valve
- Condition: Out Of Alignment
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 1809 -ATB- RETURN TO ATL DUE TO LOSS OF RT BLEED WITH ICING CONDITIONS ENROUTE. DURING RETURN DESCENT LOST LT HPSOV. AIRCRAFT LANDED OVERSPEED AND OVERWEIGHT. CORRECTIVE ACTION: C/W OVERSPEED AND OVERWEIGHT INSPECTIONS. FOUND R PRV INCORRECTLY CLOCKED. ENGINE COOLING DUCT DAMAGED. R/R ASCTU, R PRV, R PRV CONTROLLER AND ENGINE COOLING DUCT. HEALTH CKS GOOD. ENG RUNS COMPLETE. A/C IS RTS. (6925820)
